Full Text: PDF
Received June 30, 2016; Accepted December 5, 2016
Abstract. In this paper, we introduce the notion of G-contractions on cone b-metric spaces over Banach algebras endowed with a graph G. Fixed point theorems for G-contractions are proved. Some examples are also provided to illustrate the main results presented in this paper, which extend and generalize several known results in cone b-metric spaces over Banach algebras.
How to Cite this Article:
S.K. Malhotra, J.B. Sharma, Satish Shukla, Some fixed point theorems for G-contractions in cone b-metric spaces over a Banach algebra, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 9, pp. 1-17.